MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341352
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: fluid in implant.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year old caucasian female patient underwent primary breast reconstruction with two 555cc mentor memoryshape breast implants.Post-operatively, the patient was diagnosed with right breast implant rupture, right breast pain, and fluid in the left breast implant.The patient had the fluid removed on an unspecified date with an unspecified procedure.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
On (b)(6) 2022, mentor became aware that the patient has been scheduled for implant removal surgery in (b)(6) 2022.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: local reaction.
 
Additional Manufacturer Narrative
On march 28, 2022, mentor became aware that the patient's date of explantation has been scheduled for (b)(6) 2022.
 
Additional Manufacturer Narrative
On april 13, 2022, mentor became aware that the patient also suffered left breast implant rupture.The rupture was diagnosed via mri.In addition, the patient's implants were replaced with the following: (left) 425cc mentor memorygel breast implant catalog: 3504251bc lot: 9611639 sn: (b)(6) and (right) 425cc mentor memorygel breast implant catalog: 3504251bc lot: 9687822 sn: (b)(6).This medwatch form is for the left breast prosthesis.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13536292
Report Number1645337-2022-01627
Device Sequence Number14739536
Product Code FTR
UDI-Device Identifier00081317005230
UDI-Public00081317005230
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model Number3341352
Device Catalogue Number3341352
Device Lot Number7315451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer02/16/2022
03/28/2022
04/13/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date03/04/2022
04/15/2022
04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite